Matematika: Jurnal Teori dan Terapan
Vol 16, No 1 (2017): Jurnal Matematika

Implementasi Algoritma DES Menggunakan MATLAB

Priatmoko, Andi (Unknown)
Harahap, Erwin (Unknown)



Article Info

Publish Date
20 May 2017

Abstract

Abstrak. Algoritma Data Encryption Standard (DES) adalah algoritma kriptografi yang termasuk dalam algoritma simetrik, dengan menggunakan kunci yang sama untuk enkripsi dan dekripsi. DES menggunakan 16 putaran dengan 16 buah kunci internal yang dapat dibangkitkan dari kunci eksternal yang diberikan oleh pengguna. Kunci eksternal memilik panjang 64 bit digunakan untuk mengenkripsi atau mendekripsi data 64 bit. Proses enkripsi dan dekripsi dari algoritma DES dengan menggunakan software MATLAB mengefisienkan pengguna dalam melakukan proses enkripsi dan dekripsi data. MATLAB dilengkapi dengan fitur Graphical User Interface (GUI) yang dapat menyembunyikan kerumitan program, sehingga dengan adanya interface algoritma DES, pengguna lebih mudah berinteraksi dengan program.Kata Kunci: DES, MATLAB, GUI, Chiperteks, Enkripsi, Dekripsi.Abstract. (The implementations of DES Algorithms Using MATLAB) Data Encryption Standard (DES) is a cryptography algorithm that are included in the algorithms symmetric, by using the same for encryption and decryption. DES the use of 16 rounds with 16 pieces of the key that can be raised from the key external given by the user. The key to the external is 64 bits used to encrypt and decrypt data 64 bits. The process of encryption and decryption of algorithms DES by using software MATLAB efficient users in to do the encryption and decryption. MATLAB is equipped with features Graphical User Interface (GUI) that can hide the complexity of the program, so that with the interface of the DES, users are more easily interact with the program.Keywords:?DES,?MATLAB, GUI,?Chiperteks, Encryption, Decryption.?

Copyrights © 2017






Journal Info

Abbrev

matematika

Publisher

Subject

Education Mathematics

Description

JOURNAL MATHEMATICS, Journal of Theory and Applied Mathematics is a periodical journal published by the Mathematics Study Program, Faculty of Mathematics and Natural Sciences, Islamic University of Bandung. The Journal of Mathematics is published at least 2 times a year, on June and November. The ...